# SDR SIMA20170929001

- Difficulty date: September 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N807AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145506
- Aircraft time: 30,588 hours, 28,065 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LOWER OTBD EDGE FRAME IS GOUGED.  REMOVED AND REPLACED LOWER OTBD EDGE FRAME IAW SRM 51-20-01, 51-40-02, AND 51-20-03, 51-40-06.
